| Model Number |
IS-C |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Codes |
Skin Irritation (2076); Swelling (2091)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the device caused blister about the size of a piece of rice.The customer reported that it may be a design issue.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.